MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threaded insert for one of the rear legs is stripped, customer states the knob will not stay tightened down because of this.Customer swapped various knobs and none of them tighten.
 
Additional Manufacturer Narrative
The customer reported that the threaded insert for one of the rear legs is stripped and the knob will not stay tightened down; the customer later informed medline that she fell when the unit collapsed due to the knob not being able to tighten and extended her time in physical therapy.Medline received one rollator in used condition, unassembled, with a loose axle bolt, two nuts and washer, and later received the missing front wheel assemblies in the box with the sample for a related complaint; all four 3-point knobs were tested with the threaded inserts on the two rear wheel assemblies and they all threaded in and secured tightly, and all four 3-point knobs were tested with the threaded inserts of the left front wheel assembly and they secured tightly.The right front wheel assembly did not have the nut securing the axle therefore the axle was loose, and medline was unable to test the adjustment knobs securing into the threaded insert because the threaded insert was severely stripped; the customer complaint has been confirmed.The cause code was updated to dc:unknown responsible party - cannot determine cause w/received sample, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50947016
Report Number1417592-2026-54375
Device Sequence Number15827498
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX490530
Device Lot Number88520120001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown